# SDR ASOA20140704088

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 19,425 hours, 17,290 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 378
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 19,426 hours, 17,292 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE NLG DOOR OPENED UNCOMMANDED IN FLIGHT.   LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE NLG DOOR SOLENOID VALVE, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
